Vaginal Discharge With Reddish Spots After Using KB Injection For 3 Months?
ok. I have given birth to my first child. Using KB injection 3 months/1, entering the 3rd KB. Why do you often have reddish-colored vaginal discharge. Not like usual. I’m afraid it’s menstruation or illness.
Hello, thank you for trusting HealthReplies.com.
The family planning program (KB) is carried out using a contraceptive method. There are hormonal and non-hormonal contraceptives. Hormonal contraception means manipulating a woman's hormonal cycle, for example 1 month injection, 3 month injection, birth control pills, implants. While non-hormonal contraceptives prevent the meeting between male sperm cells and female egg cells, for example condoms, IUD / spiral, sterilization.
Each contraceptive method has advantages and disadvantages. Hormonal contraceptive methods that manipulate the female hormone cycle have the advantage of being effective in preventing pregnancy with an average success rate of 95% or more. Even some methods such as birth control pills can help normalize a woman's hormonal cycle. While the deficiency is also related to the broad effects of hormones on the body, such as weight gain, black spots appear on the face, menstrual pattern disorders, and milk production disorders.
Hormonal contraceptives are divided into two major groups, namely combined estrogen and progesterone, and non-combination containing only progesterone. Examples of contraceptives that only contain progesterone are 3-month contraception and implants. Contraceptives that contain a combination of the hormones estrogen and progesterone, for example, the combined contraceptive pill and the 1-month birth control injection.
Hormonal contraceptives containing only progesterone have the advantages of not interfering with breast milk production, not causing drastic weight gain, can be used for a long period of time, and can still be considered for use in women with a family history of breast malignancy. While the drawbacks are that menstruation becomes irregular, effectiveness is not as good as hormonal contraception, and black spots appear on the face. Therefore, the redness that occurs to you is most likely a side effect of the 3-month injection of birth control that you are using. In addition to the side effects of injectable contraceptives, reddish spots may be caused by a stressed mind that interferes with the menstrual cycle; or a uterine myoma, which is a benign excessive growth of uterine muscle tissue, characterized by heavy bleeding during menstruation and bleeding that occurs outside the menstrual cycle.
You need to stay alert, if the red spots are increasing in number, coming out more often, and smelling bad, you should check with a specialist in obstetrics and gynecology. Most likely the doctor will need to perform an ultrasound examination.
You can read the following articles on injectable family planning to provide additional information for you.
So our explanation, hopefully useful, thank you.